PDA

View Full Version : Libido enhancement


Shane
December 30th, 2006, 20:16
Hey guys!

I have a problem that I cannot solve on my own. My libido is seriously impaired. I am on Paxil due to anxiety. I know that such medications can do this. However, I went of of Prozac for a while before I went onto Paxil. Even then, my libido was very weak. The fact of the matter is that I can get erect easily enough, but ejaculating is nearly impossible.

Jacking, which used to be fantastic pleasure, is now a night mare that raises all havoc with my back. Does anyone have advice for me?

Thanks, guys!

Shane

TLCTugger
December 30th, 2006, 23:15
Before restoring, it took me forever to climax. I would just say it should only get better as you get more restored.

Once you start restoring, your days of non-lubricated skin-on-skin friction are over, even briefly as foreplay.

Spend a few minutes browsing XTube.com a couple times a week. That'll get your juices flowing.

Cheers,
-Ron

Trey
December 31st, 2006, 00:58
Shane,

I was on various medications for depression for about 13 years. Mostly Wellbutrin, but I tried some others as well. I finally made the decision to stop them all about two years ago, due to various side effects. The last one I was on all but killed my erections, and ejaculation (when I did manage it) wasn't even pleasurable. Most of these medications have a cumulative effect, which is why you have to take them for quite a while before there is any therapeutic benefit. That also means they can take several months to clear themselves out of your body. I don't know how long you were off of the Prozac before starting the Paxil, but it could still be responsible for the sexual problems you were having. As I'm not a doctor, I certainly wouldn't encourage anyone to stop taking their medication, especially someone I don't even know. It was, however, the right decision for me. I simply wasn't willing to tolerate the side effects for the rest of my life, and I had never planned to take it forever to begin with. I decided to find other ways of managing my depression. Best of luck to you, and I hope you find a way to restore your sexual enjoyment.

Trey

bpowers84
January 17th, 2007, 01:22
Shane,

My partner was on Paxil which caused major sexual problems, he went to Wellbutrin which eliminated most of those problems, however we still have many issues in that department, if you find a wonderful pill to stop all the side effects please let me know.

David
January 17th, 2007, 07:57
I had your problem -- erections ok, but cannot climax -- when I was on Wellbutrin years ago (I did a self-test that I reported to my doctor). He switched me to another antidepressant, which I only used for a while and am now on nothing. I know that Wellbutrin has been reformulated (Wellbutrin XL), and the anti-orgasm side effect is now much less common. (By the way, my wife is on Zoloft, which keeps her from climaxing. She goes off it on Thursday so we can make love during the weekend, then goes back on it on Monday. She did this with the permission of her doctor, which is the only way to change your medication! Good luck, and let me know if I can help.

Shane
January 26th, 2007, 12:01
Thanks guys !


Shane

Shane
June 12th, 2007, 00:20
I have now totally solved this problem. As this is a problem with many men on antidepressants, I thought I should post the solution to the problem.

I have used a combination of neurofeedback and wellbutrin. I am feeling better now than when I was on Paxil, and, I can ejaculate totally normally.

The wellbutrin is simply a crutch to get me by until I have had enough neurofeedback training that I no longer need it. I am well on my way.

In many, many cases, stress, anxiety and depression could be totally cured by neurofeedback WITH NO ANTIDEPRESSANT MEDICATIONS !

Just make sure that you get quality neurofeedback training. But, beware, the pharmaceutical companies and the the insurance companies will do everything they can to discourage this. THEY ARE CORRUPT AS HELL!

Good luck. This works. You can conquer your anxiety and depression and still ejaculate normally. Please pass this on to others who would benefit from it. For more info, see this article by my therapist, Corydon Hammond, PhD:

www.isnr.org/uploads/whatisnfb.pdf

Shane